# SDR AALA20120120TUL10

- Difficulty date: December 27, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 38,563 hours, 9,784 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD TRUNNION CORRODED AROUND BUSHING BORE EDGE INBOARD SIDE OF THE LOWER INBOARD BUSHING.  INSTALLED NEW BUSHING PER EA B757-57-021000.
